English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/6129
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Bifurcation Structure of Dissipative Solitons

AuthorsGomila, Damià ; Scroggie, Andrew J.; Firth, William J.
KeywordsHomoclinic bifurcations
Localized structures
Dissipative solitons
Reversible systems
Dynamical systems
Issue Date1-Mar-2007
PublisherElsevier
CitationPhysica D 227, 70-77 (2007)
AbstractIn this paper we analyse in detail the structure of the phase space of a reversible dynamical system describing the stationary solutions of a model for a nonlinear optical cavity. We compare our results with the general picture described in [P.D. Woods and A.R. Champneys, Physica D {f 129} (1999) 147 ; P. Coullet, C. Riera and C. Tresser, Phys. Rev. Lett. {f 84} (2000) 3069] and find that the stable and unstable manifolds of homogeneous and pattern solutions present a much higher level of complexity than predicted, including the existence of additional localized solutions and fronts. This extra complexity arises due to homoclinic and heteroclinic intersections of the invariant manifolds of low-amplitude periodic solutions, and to the fact that these periodic solutions together with the high-amplitude ones constitute a one-parameter family generating a closed line on the symmetry plane.
Description8 pages.-- Final full-text version of the paper available at: http://dx.doi.org/10.1016/j.physd.2006.12.008.
URIhttp://hdl.handle.net/10261/6129
DOI10.1016/j.physd.2006.12.008
ISSN0167-2789
Appears in Collections:(IFISC) Artículos
Files in This Item:
There are no files associated with this item.
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.